# SDR DALA13002376307

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1180 TENSION TIE,  FOUND ONE CRACK AT FWD CHANNEL, LOWER ROW 5TH FASTENER HOLE FROM OTBD AFTER FRAME.  REAMED OVERSIZE FROM 0.187" TO 0.199" DIA IAW SB747-53A2507 REV 1.
